We have experienced this… Usually change out at 5 pm before dinner. Two things I have found to help… 1. Low Gi dinner that evening 2. Exercise that that evening.
Our endo did look up the cannula volume… It is .5 units as sOme have noted to bolus extra after switching out…
We did do too much one evening increased a temp basal, corrected in three hours, and boluses the extra .5 units, ending up low before bedtime…
Perhaps tonight we will just wait the three hours then correct, which brings it down,
Would like to prevent the high, though!!! Sometimes, 290 or even 350 four hours after a pod change!!
It seems that it takes a total of 1.7 units to bring back down lately,
Our endo has 10 kids on pods, half of which are synced, our cde seems not familiar with the problem!
Other success stories ? Please share!!
i bolus a couple extra units after pod change and it works out fine. it does seem to work better if you're about to eat (for me).
Thanks, we are going to try a little extra bolus next time, if its not a big exercise day!
I'm on an Animas but I always have to fill the cannula with more insulin than it technically needs, and sometimes still go high (but usually only 200 instead of 250-350 I was getting before). I feel like it takes a bit of time for the insulin in the new site to start kicking in.
Thanks Jen! We are going to try a little .5 unit bolus, cannula volume next time and see how it goes, we have gotten from those 350’s down to 200 so far
especially if he is already running high we will do a .5 or even 1 unit bolus after a pod change and a temp basal fo 15-25% for two hours depending how high he is at the pod change of course if he happens to be exercising post change we might to a lttle bolus and no temp basal this seemed to be more of a problem a few months back but not as much of a spike lately strange good luck